# SDR UALA2009051101340

- Difficulty date: May 9, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 34,174 hours, 9,111 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

CREW REPORTS DURING FLT CONT CHK, WHEN AILERONS DEFLECTED JUST OVER HALFWAY TO THE LT, A DEFINITE RESISTANCE IS FELT IN THE CONTROL WHEEL. TURNING CONTROL WHEEL TO THE RT IS NORMAL.  CLEANED AND LUBED CABLES AND PULLEYS. CYCLED CAPTS AND FOS YOKES APPROX 30 TIMES EACH. NO RESISTANCE OR BINDING NOTED.
